# SDR QXEA200501831

- Difficulty date: December 21, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,533 hours, 12,265 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: M610619022
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RNO FLIGHT NR 2445: AFTER PUSHBACK, NR 3 HYD PUMP CAUTION LIGHT REMAINED ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED RL4 RELAY IAW Q400 WDM 24-32-00, PG 101, SHT 1.  PERFORMED OPS TEST OF THE NR 3 HYD SYSTEM DCMP PER Q400 AMM 29-12-01.  OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
